共 50 条
- [2] Asymptotic theory of nonparametric regression estimates with censored data [J]. Science in China Series A: Mathematics, 2000, 43 : 574 - 580
- [3] Asymptotic theory of nonparametric regression estimates with censored data [J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2000, 43 (06): : 574 - 580
- [8] Nonparametric regression estimates with censored data: Local linear smoothers and their applications [J]. Biometrics, 4 (1434-1444):
- [10] Nonparametric Regression Estimates Based on Imputation Techniques for Right-Censored Data [J]. PROCEEDINGS OF THE THIRTEENTH INTERNATIONAL CONFERENCE ON MANAGEMENT SCIENCE AND ENGINEERING MANAGEMENT, VOL 1, 2020, 1001 : 109 - 120